# SDR GTIA2024080538274

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 15,430 hours, 6,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Vents
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM VENTILATION SYSTEM UNABLE TO ISOLATE PER ODOR/FUME PROCEDURE-PEFORMED TSM 05-50-810-831. NO SMOKE ODOR DETECTED A/C OK FOR SVC
